# SDR HALA0800507

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,723 hours, 29,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT FUSELAGE STA 164.75 LONG 28R.  OK TO CONTINUE PER SRM 53-00-01.
